Renormalization and convergence in law for the derivative of intersection local time in R2

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

In this paper we will examine the derivative of intersection local time of Brownian motion and symmetric stable processes in R2. These processes do not exist when defined in the canonical way. The purpose of this paper is to exhibit the correct rate for renormalization of these processes.
Original languageEnglish
Pages (from-to)1552 - 1585
Number of pages34
JournalStochastic Processes and their Applications
Volume118
Issue number9
DOIs
Publication statusPublished - 2008
Externally publishedYes

Cite this